# SDR AALA202206073894

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737
- Aircraft serial: 31071
- Aircraft time: 38,099 hours, 15,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR IS DIFFICULT TO OPEN. CORRECTLY INSTALLED GUIDE ARM PER AMM 52-11-21-400-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
